# SDR VNAA2018071699901

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 32,943 hours, 32,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACKS LBL 36.2 WL 79, 27.5 WL 65, BL0 WL 95 & 113. PERFORMED MAJOR REPAIR TO THE FS 621 BULKHEAD IAW REO 601R-53-61-1240 REV D.
